Composition
One coated tablet contains:
active ingredient-ibuprofen sodium dihydrate 512 mg (equivalent to ibuprofen 400 mg);
excipients: Â
croscarmellose sodium 60 mg,
xylitol 60 mg,
microcrystalline cellulose 60 mg,
magnesium stearate 16 mg,
colloidal silicon dioxide 4 mg;
shell composition: Â
carmellose sodium 1 mg, talc 48 mg, acacia gum,1.6 mg, sucrose 186,2 mg, titanium dioxide (E 171) 3.3 mg, macrogol-6000 0.5 mg, ink red [Opacode S-1-15094] (shellac of 41.49%, dye iron oxide red (E 172) of 31.00%, butanol* 14,00%, isopropanol* of 7.00%, propylene glycol 5,50%, ammonia water of 1.00%, simethicone 0,01%).
* Solvents that have evaporated after the printing process.
Pharmacological action
Pharmacotherapy group: nonsteroidal anti-inflammatory drug (NSAID). ATX Code: M 01 AE 01 Pharmacological Properties Pharmacodynamics : The mechanism of action of ibuprofen, a propionic acid derivative from the group of nonsteroidal anti-inflammatory drugs (NSAIDs), is due to inhibition of prostaglandin synthesis – mediators of pain, inflammation and hyperthermic reaction. It selectively blocks cyclooxygenase 1 (COX-1) and cyclooxygenase 2 (COX-2), thereby inhibiting prostaglandin synthesis. It has a rapid directed action against pain (analgesic), antipyretic and anti-inflammatory effect. In addition, ibuprofen reversibly inhibits platelet aggregation. Pharmacokinetics: Absorption – high, quickly and almost completely absorbed from the gastrointestinal tract (GIT). After taking the drug on an empty stomach, the maximum concentration (Cmax) of ibuprofen in blood plasma is reached in 30-35 minutes. Taking the drug with food may increase the time to reach the maximum concentration (TMAX). Binding to plasma proteins is more than 90%. Slowly penetrates the joint cavity, lingers in the synovial fluid, creating higher concentrations in it than in the blood plasma. After absorption, about 60% of the pharmacologically inactive R-form is slowly transformed into the active S-form. It is metabolized in the liver. The elimination half-life (T 1/2) is 2 hours. It is excreted by the kidneys (no more than 1% unchanged) and, to a lesser extent, with bile. There were no significant differences in the pharmacokinetic profile of the drug in older people compared to younger people. In limited studies, ibuprofen has been detected in breast milk at very low concentrations.
Indications
Nurofen Express Lady is used for:
- headache and toothache,
- migraines,
- painful menstruation,
- neuralgia,
- back pain,
- muscle, rheumatic and other types of pain,
- fever, flu and colds.
Use during pregnancy and lactation
Nurofen Express Lady is not prescribed during pregnancy, breast-feeding and children under 12 years of age.
Contraindications
- Hypersensitivity to ibuprofen or any of the components that make up the drug.
- Complete or incomplete combination of bronchial asthma, recurrent nasal and paranasal sinus polyposis, and intolerance to acetylsalicylic acid or other NSAIDs (including in the anamnesis).
- Erosive and ulcerative diseases of the gastrointestinal tract (including peptic ulcer of the stomach and duodenum, Crohn’s disease, ulcerative colitis) active or history of ulcerative bleeding (two or more confirmed episodes of peptic ulcer disease or ulcerative bleeding).
- Bleeding or perforation of a history of gastrointestinal ulcers caused by the use of NSAIDs.
- Severe heart failure (Class IV according to the classification of the New York Heart Association (NYHA).
- Severe liver failure or active liver disease.
- Severe renal insufficiency (creatinine clearance
- Decompensated heart failure; the period after coronary artery bypass grafting.
- Cerebrovascular or other bleeding.
- Fructose intolerance, glucose-galactose malabsorption, sucrose-isomaltase deficiency.
- Hemophilia and other blood clotting disorders (including hypocoagulation), hemorrhagic diathesis.
- Pregnancy (third trimester).
- Children under 12 years of age.
Caution: If you have any of the conditions listed in this section, you should consult your doctor before using the drug. Concomitant use of other NSAIDs, a history of a single episode of gastric ulcer or ulcerative bleeding of the gastrointestinal tract; gastritis, enteritis, colitis, Helicobacter pylori infection, ulcerative colitis; bronchial asthma or allergic diseases in the acute stage or in the anamnesis – possible development of bronchospasm; systemic lupus erythematosus or mixed connective tissue disease (Sharp’s syndrome) – increased risk of aseptic meningitis; chickenpox smallpox; renal insufficiency, including dehydration (creatinine clearance less than 30-60 ml/min), nephrotic syndrome, liver failure, cirrhosis of the liver with portal hypertension, hyperbilirubinemia, arterial hypertension and/or heart failure, cerebrovascular diseases, blood diseases of unknown etiology (leukopenia and anemia), severe somatic diseases, dyslipidemia/hyperlipidemia, diabetes mellitus, diseases of the liver that can lead to the development of the liver. peripheral artery disease, smoking, frequent alcohol consumption, phenylketonuria or intolerance to phenylalanine, concomitant use of medications that may increase the risk of ulceration or bleeding, in particular, oral glucocorticosteroids (including prednisone), anticoagulants (including warfarin), selective serotonin reuptake inhibitors (including citalopram, fluoxetine, paroxetine, sertraline) or antiplatelet agents (including acetylsalicylic acid, clopidogrel), pregnancy I-II trimester, breast-feeding period, elderly age.
Side effects
The risk of side effects can be minimized by taking the drug in a short course, at the minimum effective dose necessary to eliminate symptoms.
Side effects are mostly dose-dependent.
The following adverse reactions were observed with short-term use of ibuprofen in doses not exceeding 1200 mg / day (6 capsules). In the treatment of chronic conditions and with prolonged use, other adverse reactions may occur.
The frequency of adverse reactions is estimated based on the following criteria: very frequent (≥ 1/10), frequent (≥ 1/100 to < 1/10), infrequent (≥1/1000 to < 1/100), rare (≥1/10,000 to < 1/1000), very rare (
Disorders of the blood and lymphatic system
Very rare: hematopoietic disorders (anemia, leukopenia, aplastic anemia, hemolytic anemia, thrombocytopenia, pancytopenia, agranulocytosis). The first symptoms of such disorders are fever, sore throat, superficial ulcers in the mouth, flu-like symptoms, severe weakness, nosebleeds and subcutaneous hemorrhages, bleeding and bruising of unknown etiology.
Immune system disorders
Infrequent: hypersensitivity reactions – non-specific allergic reactions and anaphylactic reactions, respiratory tract reactions (bronchial asthma, including its exacerbation, bronchospasm, shortness of breath, dyspnea), skin reactions (pruritus, urticaria, purpura, Quincke’s edema, exfoliative and bullous dermatoses, including toxic epidermal necrolysis (Lyell’s syndrome), Stevens-Johnson syndrome, multiforme erythema), allergic rhinitis, eosinophilia.
Very rare: severe hypersensitivity reactions, including swelling of the face, tongue and larynx, shortness of breath, tachycardia, hypotension (anaphylaxis, angioedema or severe anaphylactic shock).
Disorders of the gastrointestinal tract
Infrequent: abdominal pain, nausea, dyspepsia (including heartburn, bloating).
Rare: diarrhea, flatulence, constipation, vomiting.
Very rare: peptic ulcer, perforation or gastrointestinal bleeding, melena, bloody vomiting, in some cases fatal, especially in elderly patients, ulcerative stomatitis, gastritis.
Frequency unknown: exacerbation of colitis and Crohn’s disease.
Liver and biliary tract disorders
Very rare: liver function disorders (especially with prolonged use), hepatitis and jaundice.
Kidney and urinary tract disorders
Very rare: acute renal failure (compensated and decompensated), especially with prolonged use, in combination with an increase in the concentration of urea in blood plasma and the appearance of edema, hematuria and proteinuria, nephritic syndrome, nephrotic syndrome, papillary necrosis, interstitial nephritis, cystitis.
Nervous system disorders
Infrequent: headache.
Very rare: aseptic meningitis.
Disorders of the cardiovascular system
The frequency is unknown: heart failure, peripheral edema, prolonged use increases the risk of thrombotic complications (for example, myocardial infarction), increased blood pressure.
Respiratory and mediastinal disorders
Frequency unknown: bronchial asthma, bronchospasm, shortness of breath.
Other services
Very rare: edema, including peripheral edema.
Laboratory parameters
hematocrit or hemoglobin (may decrease)
bleeding time (may increase)
plasma glucose concentration (may decrease)
creatinine clearance (may decrease)
plasma creatinine concentration (may increase)
activity of “hepatic” transaminases (may increase)
If side effects occur, you should stop taking the drug and consult a doctor.
Interaction
Concomitant use of ibuprofen with the following medications should be avoided:Acetylsalicylic acid: with the exception of low doses of acetylsalicylic acid (no more than 75 mg per day) prescribed by a doctor, since co-use may increase the risk of side effects. When used concomitantly, ibuprofen reduces the anti-inflammatory and antiplatelet effects of acetylsalicylic acid (it is possible to increase the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid as an antiplatelet agent after starting ibuprofen). Other NSAIDs, including selective COX-2 inhibitors: concomitant use of two or more NSAID drugs should be avoided due to the possible increased risk of side effects. Use with caution at the same time as the following medications::Anticoagulants and thrombolytics: NSAIDs may increase the effect of anticoagulants, particularly warfarin and thrombolytics. Antihypertensive agents (ACE inhibitors and angiotensin II antagonists) and diuretics: NSAIDs may reduce the effectiveness of drugs in these groups. Diuretics and ACE inhibitors may increase the nephrotoxicity of NSAIDs. Glucocorticosteroids: increased risk of gastrointestinal ulcers and gastrointestinal bleeding. Antiplatelet agents and selective serotonin reuptake inhibitors: increased risk of gastrointestinal bleeding. Cardiac glycosides: concomitant use of NSAIDs and cardiac glycosides may worsen heart failure, reduce glomerular filtration rate, and increase the concentration of cardiac glycosides in blood plasma. Lithium preparations: there is evidence of the likelihood of an increase in the concentration of lithium in blood plasma with the use of NSAIDs. Methotrexate: There is evidence for the likelihood of an increase in the concentration of methotrexate in blood plasma against the background of NSAID use. Cyclosporine: increased risk of nephrotoxicity with concomitant use of NSAIDs and cyclosporine. Mifepristone: NSAIDs should be started no earlier than 8-12 days after taking mifepristone, as NSAIDs may reduce the effectiveness of mifepristone. Tacrolimus: concomitant use of NSAIDs and tacrolimus may increase the risk of nephrotoxicity. Zidovudine: concomitant use of NSAIDs and zidovudine may lead to increased hematotoxicity. There is evidence of an increased risk of hemarthrosis and hematomas in HIV-positive patients with hemophilia treated with zidovudine and ibuprofen. Quinolone-type antibiotics: patients receiving concomitant treatment with NSAIDs and quinolone antibiotics may have an increased risk of seizures. Cefamandol, cefoperazone, cefotetan, valproic acid, plicamycin: increased incidence of hypoprothrombinemia. Drugs that block tubular secretion: decreased excretion and increased plasma concentrations of ibuprofen. Inducers of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants): increased production of hydroxylated active metabolites, increased risk of severe intoxication. Microsomal oxidation inhibitors: reducing the risk of hepatotoxic effects. Oral hypoglycemic drugs and insulin, sulfonylureas: enhancing the effect. Antacids and colestyramine: reduced absorption. Caffeine: increases the analgesic effect.
How to take, course of use and dosage
Please read the instructions carefully before taking the drug. For oral use. Only for short-term use. Adults and children over 12 years of age inside 1 tablet (400 mg) up to 3 times a day. Tablets should be washed down with water. The interval between taking the drug should be at least 4 hours. The maximum daily dose is 1200 mg (3 tablets). The maximum daily dose for children aged 12-17 years is 800 mg (2 tablets). If symptoms persist or worsen after taking the drug for 2-3 days, you should stop treatment and consult a doctor. If you need to take the drug for more than 10 days, you should consult a doctor..
Overdose
In children, overdose symptoms may occur after taking a dose exceeding 400 mg / kg of body weight. In adults, the dose-dependent effect of overdose is less pronounced. The half-life of the drug in case of overdose is 1.5-3 hours.
Symptoms: nausea, vomiting, epigastric pain or, less commonly, diarrhea, tinnitus, headache, and gastrointestinal bleeding. In more severe cases, there are manifestations of the central nervous system: drowsiness, rarely-agitation, convulsions, disorientation, coma.
In cases of severe poisoning, metabolic acidosis and increased prothrombin time, renal failure, liver tissue damage, decreased blood pressure, respiratory depression and cyanosis can develop. Patients with bronchial asthma may have an exacerbation of this disease.
Treatment: symptomatic, with mandatory provision of airway patency, monitoring of ECG and basic vital signs until the patient’s condition normalizes.
Oral use of activated charcoal or gastric lavage within 1 hour of taking a potentially toxic dose of ibuprofen is recommended.
If ibuprofen has already been absorbed, an alkaline drink may be prescribed to remove the acidic ibuprofen derivative by the kidneys, forced diuresis. Frequent or prolonged seizures should be stopped by intravenous use of diazepam or lorazepam. In case of worsening of bronchial asthma, the use of bronchodilators is recommended.
Special instructions
It is recommended to take the drug in the shortest possible course and in the minimum effective dose necessary to eliminate symptoms. In patients with acute bronchial asthma or allergic disease, as well as in patients with a history of bronchial asthma/allergic disease, the drug may provoke bronchospasm. The use of the drug in patients with systemic lupus erythematosus or mixed connective tissue disease is associated with an increased risk of aseptic meningitis. During long-term treatment, it is necessary to monitor the picture of peripheral blood and the functional state of the liver and kidneys. When symptoms of gastropathy appear, careful monitoring is indicated, including esophagogastroduodenoscopy, a general blood test (determination of hemoglobin), and a fecal occult blood test. If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the study. During the treatment period, it is not recommended to take ethanol. Patients with renal insufficiency should consult a doctor before using the drug, as there is a risk of deterioration of the functional state of the kidneys. Patients with hypertension, including a history of hypertension and/or chronic heart failure, should consult a doctor before using the drug, as the drug can cause fluid retention, increased blood pressure and edema. Patients with uncontrolled hypertension, NYHA class II-III congestive heart failure, coronary artery disease, peripheral artery disease, and/or cerebrovascular disease should only be prescribed ibuprofen after careful benefit–risk assessment, and high doses of ibuprofen (≥ 2400 mg/day) should be avoided. The use of NSAIDs in patients with chickenpox may be associated with an increased risk of developing severe purulent complications of infectious and inflammatory diseases of the skin and subcutaneous fat (for example, necrotizing fasciitis). In this regard, it is recommended to avoid using the drug for chickenpox. Information for women planning pregnancy: these drugs inhibit cyclooxygenase and prostaglandin synthesis, affect ovulation, impair female reproductive function (reversible after discontinuation of treatment). Effects on the ability to drive vehicles, mechanisms Patients who experience dizziness, drowsiness, lethargy, or visual impairment while taking ibuprofen should avoid driving vehicles or operating mechanisms.
Form of production
Coated tablets
Storage conditions
Store at a temperature not exceeding 25 °C. Keep out of reach of children.
Shelf life
2 years
Active ingredient
Ibuprofen
Dosage form
Tablets
Purpose
Nursing mothers as prescribed by a doctor, For adults, Children over 12 years of age, Pregnant Women in the first and second trimester as prescribed by a doctor
Indications
Lumbago, Sore Throat, Rheumatoid Arthritis, Migraine, Periarthritis, Osteoarthritis, Arthritis, Osteoarthritis, Flu, Cold, Sciatica
Best price for Nurofen Express Lady, pills 400mg, 12pcs in our online pharmacy!
Side effects of Nurofen Express Lady, pills 400mg, 12pcs.
Reviews
There are no reviews yet